Open Access

Some results on the uniform boundedness theorem in locally convex cones

     Article (.pdf)

Abstract

Walter Roth studied one form of the uniform boundedness theorem in \cite{Rot98}. We investigate some other versions of the uniform boundedness theorem for barreled and upper-barreled locally convex cones. Finally, we show some applications of this theorem.


Full Text





Article Information

TitleSome results on the uniform boundedness theorem in locally convex cones
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 4, 361-368
MathSciNet MR2603834
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

Asghar Ranjbari
Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Husain Saiflu
Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran 


Citation Example

Asghar Ranjbari and Husain Saiflu, Some results on the uniform boundedness theorem in locally convex cones, Methods Funct. Anal. Topology 15 (2009), no. 4, 361-368.


BibTex

@article {MFAT467,
    AUTHOR = {Ranjbari, Asghar and Saiflu, Husain},
     TITLE = {Some results on the uniform boundedness  theorem in locally convex cones},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {4},
     PAGES = {361-368},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=467},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues